Synthes GmbH SAGITTAL SAW ATTACHMENT, LONG, FOR TRS; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Catalog Number |
05.001.224 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during service and repair pre-testing, it was discovered that the sagittal saw attachment device was frozen/would not move.It was noted that a gradual deterioration of materials was found in the internal and external components.This event did not occur during surgery.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2026.All available information has been disclosed.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative:
investigation summary.The actual device was returned for evaluation.A visual and functional assessment was performed on the device.The following steps failed:
general condition.Check general function in running mode.Check the oscillation frequency with frequency meter.During the service evaluation the following failures were identified:
functional: frozen/will not move.Conclusion:
failure reported is confirmed.The root cause was determined to be due to component failure from wear.